Open Journal of Discrete Mathematics

Vol.3 No.3(2013), Paper ID 34514, 7 pages

DOI:10.4236/ojdm.2013.33028

 

Balanced Min Cost Flow on Skew Symmetric Networks with Convex Costs

 

Henning Soller

 

Institut für Theoretische Physik, Heidelberg, Germany

 

Copyright © 2013 Henning Soller et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Soller, H. (2013) Balanced Min Cost Flow on Skew Symmetric Networks with Convex Costs. Open Journal of Discrete Mathematics, 3, 155-161. doi: 10.4236/ojdm.2013.33028.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.